| Model Number |
LNQ11 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that an implantable cardiac monitor (icm) experienced a reader position issue resulting in no telemetry with mycarelink remote monitor.Troubleshooting steps included adjusting the reader position, power cycling the monitor, placing the reader over clothes, removing interference, observing the progress bar fill and then stop during telemetry.The patient was referred to the clinic for further evaluation.The icm remains in the patient.No patient complications have been reported as a result of this event.